Vishvesh Kumar
Vishvesh Kumar
Postdoctoral researcher
Verified email at UGent.be - Homepage
Title
Cited by
Cited by
Year
Multilinear analysis for discrete and periodic pseudo-differential operators in Lp-spaces
D Cardona, V Kumar
Revista Integración 36 (2), 151-164, 2018
82018
Pseudo-differential operators on homogeneous spaces of compact and Hausdorff groups
V Kumar
Forum Mathematicum 31 (2), 275-282, 2019
72019
The Hausdorff–Young inequality for Orlicz spaces on compact hypergroups
V Kumar, R Sarma
Colloquium Mathematicum 160, 41-51, 2020
62020
Orlicz spaces on hypergroups
V Kumar, R Sarma, NS Kumar
PUBLICATIONES MATHEMATICAE-DEBRECEN 94 (1-2), 31-47, 2019
62019
-algebras, H∗-algebras and trace ideals of pseudo-differential operators on locally compact, Hausdorff and abelian groups
V Kumar, MW Wong
Journal of Pseudo-Differential Operators and Applications 10 (2), 269-283, 2019
52019
Hypergroup deformations of semigroups
V Kumar, KA Ross, AI Singh
Semigroup Forum 99 (1), 169-195, 2019
42019
Hypergroup deformations of semigroups (vol 99, pg 169, 2019)
V Kumar, KA Ross, AI Singh
SEMIGROUP FORUM 99 (1), 196-197, 2019
4*2019
Orlicz Spaces and Amenability of Hypergroups
V Kumar
Bulletin of the Iranian Mathematical Society, 1-9, 2019
32019
Multipliers on Vector-valued L1-spaces for Hypergroups
R Sarma, NS Kumar, V Kumar
Acta Mathematica Sinica, English Series 34 (7), 1059-1073, 2018
32018
Dixmier traces for discrete pseudo-differential operators
D Cardona, C del Corral, V Kumar
Journal of Pseudo-Differential Operators and Applications, 1-10, 2020
22020
Ramsey theory for hypergroups
V Kumar, KA Ross, AI Singh
Semigroup Forum 100 (2), 482-504, 2020
22020
An Addendum to “Hypergroup deformations of semigroups”
V Kumar, KA Ross, AI Singh
Semigroup Forum 99 (1), 196-197, 2019
22019
Hilbert-Schmidt and Trace class pseudo-differential operators on the abstract Heisenberg group
A Dasgupta, V Kumar
Journal of Mathematical Analysis and Applications 486 (2), 123936, 2020
12020
Hausdorff–Young inequality for Orlicz spaces on compact homogeneous manifolds
V Kumar, M Ruzhansky
Indagationes Mathematicae 31 (2), 266-276, 2020
12020
Correction to: C*-algebras, H*-algebras and trace ideals of pseudo-differential operators on locally compact, Hausdorff and abelian groups
V Kumar, MW Wong
Journal of Pseudo-Differential Operators and Applications, 1-2, 2020
12020
-Boundedness and -Nuclearity of Multilinear Pseudo-differential Operators on Zn and the Torus Tn
D Cardona, V Kumar
Journal of Fourier Analysis and Applications 25 (6), 2973-3017, 2019
12019
Unbounded translation invariant operators on commutative hypergroups
V Kumar, NS Kumar, R Sarma
Methods of Functional Analysis and Topology 25 (03), 236-247, 2019
12019
Topologically transitive sequence of cosine operators on Orlicz spaces
I Akbarbaglu, MR Azimi, V Kumar
Annals of Functional Analysis 12 (1), 1-14, 2020
2020
Characterization of multipliers on hypergroups
V Kumar, NS Kumar, R Sarma
Acta Mathematica Vietnamica 45 (3), 783-794, 2020
2020
Nuclearity of operators related to finite measure spaces
V Kumar, SS Mondal
Journal of Pseudo-Differential Operators and Applications 11 (3), 1031-1058, 2020
2020
The system can't perform the operation now. Try again later.
Articles 1–20